OLYMPUS WINTER & IBE GMBH TELESCOPE, 10 MM, 45°, HD, QUICK LOCK, AUTOCLAVABLE; RIGID OPTICAL LAPAROSCOPE
Back to Search Results |
| Model Number |
WA53010A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the rigid optical laparoscope's eyepiece was cracked.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information and the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over seventeen (17) years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that the cracked eyepiece occurred due to an impact, fall or any shock to the telescope.Additionally, the telescope has been in service for almost 18 years, therefore normal wear and tear, as well as improper handling can be considered as presumable causes of the reported event.Olympus will continue to monitor field performance for this device.